Help my hair is falling out?!
I was diagnosed with Systemic Lupus in October, I am currently taking Plaguenil, 200 mg twice a day, and 15 mg of Prednisone. Lately the hair above my ears has been falling out and now it is getting worse. The rest of my hair is becoming very thin, and sometimes I have bumps that itch on my scalp. I am afraid my hair is all going to fall out and I am in college. I would be so upset. If anyone has had similar problems let me know.
hair loss and scalp bumps
thank you for the folic acid tip! My doctor put me on Clobetasol solution (not lotion or cream) after my scalp turned into a feild of bumps and rashes last summer. This med really helped the rash and bumps but my hair continues to fall out at an alarming rate. I am gald to hear it has grown back for many. The technical term they use is "alopecia" if anyone wants to do a web search for it. They talk about scarring and non-scarring alopecia. For the young woman in college- I feel for you my dear. that is not an easy time to be losing hair. i have been out of college for about 4 years and all I can offer is that it seems to get easier to deal w/ apprehensions about my appearance as I get older. I have gotten a lot of nice scarfs from friends and family- that helps. good luck to all.